# SDR DU4R2006523

- Difficulty date: June 18, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291016 NR 20985 CORROSION ON LT I/B SEAT TRACK FS 1155 TO 1309 ALSO NICKS AND GOUGES.  REMOVED CORRODED SECTION OF SEAT TRACK. FABRICATED AND INSTALLED SEAT TRACK 123" X 4" FROM 539201580 EXTRUSION, SPLICE 5.19" X 3" FROM 60-7158 AND SPLICE 5.19" X 3" FROM 7075-T6 .050 IAW MD-80 SRM 53-05D.
